Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for severe nausea and severe turbulence after a flight journey

Answered by
Dr.
Dr. Mukund Savaskar

General Surgeon

Practicing since :1978

Answered : 3607 Questions

default
Posted on Thu, 25 Aug 2016 in Lump
Question: Hi,

Sorry to be a bother. But I suffered severe nausea for 10 hours on a flight from Dubai to XXXXXXX due to severe turbulence. I really do not wish this repeated on my next flight in 4 days back to Dubai. Flying never bothers me normally. Can anything help stop this?

Much appreciated,

XXXXX
doctor
Answered by Dr. Mukund Savaskar 34 minutes later
Brief Answer:
Stress/ Food induced Gastritis with severe nausea-From ?Jet Lag

Detailed Answer:
Hi Dear !! Thanks for your query to HCM.
I reviewed facts of your query in context to your health issues and feel concerned about them.
My Primary Opinion-
In My opinion, in the given situation you seem to suffer from-Jet Lag with stress of time zone crossed lately.Other causes like Acute Stress of exhaustive flights along with ? Gastritis with ? IBS,needs to be ruled out.
The acute stress and hectic work schedules with changed lifestyle and diet style seems to have caused stress induced gasrtitis which seems to flared up with food induced Gastritis.
Other causes need to be ruled out,after getting more details from you.

Do's Suggested-
If your bowel movements are good-
PPI like Tab pantoprazole with Domperidone-1 x 2 times a day.
Plenty of fluids and adequate sleep to recoup time zone stress.
Tab melatonin-2 mg -2 hrs before sleeping- to regulate the sleep cycle disturbance from East to west travel time lag causing travel zone stress.
Check for any food induced infectious-causes and treat it with antibiotics with script from aerodrome doctors.
Reschedule the flight programme to reduce severe nausea,which caused throw ups in last flight.

If you want to update more details and ask more update queries ,
You are most Welcome herewith !!

Good Day!!

Wishing Good Healthy Life in time to come!!

Dr.Savaskar M.N. XXXXXXX Surgical Specialist
M.S.Genl-CVTS

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Pantoprazole

doctor1 MD

Hi Dr Charles, I was diagnosed h pylori and was prescribed HP7 Klacid (Clarithromycin, Pantoprazole, Amoxicillin). After starting to take the...

doctor1 MD

I am currently taking protonix & my prescription states that it has to be taken whole.I absolutely cannot & have never been able to swallow any...

doctor1 MD

I am taking the following drugs and am experiencing exercise induced asthma. Female age 68. Beginning and very mild COPD. Lisonopril/hctz,...

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...